MathSciNet Relay Station
MathSciNet bibliographic data
MR2371521 30D35 (39A05)
Laine, Ilpo; Yang, Chung-Chun Value distribution of difference polynomials. Proc. Japan Acad. Ser. A Math. Sci. 83 (2007), no. 8, 148–151.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement